# SDR ASAA2021051734912

- Difficulty date: May 17, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 53,667 hours, 18,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Bs 767-787 Rbl30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SHIELD FROM STA 767 TO 787 HAS AREAS OF CORROSION. GROUNDED - YES. CORROSION FOUND TO BE 100% MATERIAL LOSS REMOVED AND REPLACED SHIELD IAW B737-800 SRM 51-40-02-0G-0W=2" O= .050" R= 0 L= 2" D= .050".
